# SDR ASAA0852473

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 11,057 hours, 3,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Component: Skin
- Component part number: 143A321220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER BS 440 & 12" AND STR 22 LT.  REPAIRED IAW B737 800 SRM 53 00 01 REPAIR 1.
